CSN Login
Members Online: 15

Anyone taking Colazal?

7243
Posts: 221
Joined: Feb 2011

My colorectal surgeon prescribed Colazal (a bowel anti-inflammatory generally used in ulcerative colitis) to treat pain and anal inflammation after radiation therapy. She felt I had a bit of radiation proctitis. My symptoms at 6 months post treatment: I have occasional bleeding when constipated, mucus discharge a few times a week in small amounts and some internal stinging pain and internal itching at times. Do you have internal itching at all?? And the skin around my anus is like plastic now ... no more peri-anal hair. Is this what your peri-anal area is like? The meds seem to be working or I'm healing as normal in spite of the med.

Is anyone else on this medication? Just curious and if you are, what is your experience with it; working not working? Thanks ...

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network